# SDR WX0A1900010074284

- Difficulty date: October 16, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N218NV
- Make and model: Airbus A320-214
- Aircraft serial: 1229
- Aircraft time: 52,585 hours, 32,721 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Actuator
- Part number: 791A0C0006
- Part serial: V8616
- Condition: Faulted
- Location: Te Flap Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(EMERGENCY DECLARED) ON APPROACH FLT CNTL FLAPS FAULT RAN ECAM ATTEMPTED FLAP RESET BY SELECTING PREVIOUS POSSITION FLAP FAULT REMAINED. PERFORMED TSM 27-51-00-810-810-A, FLAP SYSTEM JAM, FOUND TRIPPED TORQUE LIMITER INDICATOR ON L/H WING OF ACTUATOR ASSY 1, PER TSM 27-51-00-810-810-A REQUIRES ROTARY ACUTATORS WITH TRIPPED INDICATORS TO BE REPLACED, NO DISCREPANICES FOUND DOWNSTREAM.REMOVED L/H TRACK 1 ACUTATOR ASSEMBLY FIN (6205CM) P/N 791A0000-06 S/N V8616 PER AMM 27-54-49-000-001-A, INSTALLATION REQUIRED.INSTALLED FLAP TRACK 1 ACTUATOR ASSY IAW: AMM 27-54-49-400-001-A OPS CHECK GOOD.
